# SDR CA140606005

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Loose
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) 35 MINUTES INTO FLIGHT AT ALTITUDE 290, WITH APU OFF, COCKPIT CREW SMELLED FUEL IN THE COCKPIT.  CLOSED GASPERS AND DONNED OXYGEN MASKS.  F/A DID NOT SMELL FUEL IN THE CABIN.  CONTINUED ON AND COMPLETED FLIGHT.  MX TIGHTENED B-NUT AT APU FUEL CONTROL AND SHUTOFF VALVE. CLEANED RESIDUAL FUEL AND RAN PACK FOR AN HOUR, NO ODOR NOTICED OK FOR RTS. SERVICED O2, DEFERRED NAV LIGHT.
